English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94586/125118 (76%)
Visitors : 30528035      Online Users : 310
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 金融學系 > 期刊論文 >  Item 140.119/64940
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/64940

    Title: Pricing Risky Securities in Hidden Markov-Modulated Poisson Processes
    Authors: Hung, Y. C.;Lin, Shih-Kuei;Wu, C. W.
    Contributors: 金融系
    Keywords: Markov-modulated poisson processes;Credit risk;Credit derivatives
    Date: 2009.06
    Issue Date: 2014-03-27 10:01:20 (UTC+8)
    Abstract:  This paper makes two contributions to the literature. The first contribution is to investigate how to incorporate Markov-modulated Poisson processes with the reduced-form model to price risky securities. For its application, from the investor's point of view, since they do not have complete information about the operating condition of the reference entities, this pricing approach allows credit risk modeling when there is dependence between the default characteristics of reference entities and the unobservable status of operating condition. The higher transition rate from a good operating condition with lower default intensity to a bad one with higher default intensity is associated with higher default probability, and vice versa. Using the arbitrage-free valuation techniques, the second contribution of this article is to provide the closed-form pricing formulas for a variety of risky securities such as corporate debts, credit default swaps, credit linked notes, options on risky debts, risky convertible bonds, and the products with default correlations.
    Relation: Advances in Quantitative Analysis of Finance and Accounting,7(7), 95-210
    Data Type: article
    Appears in Collections:[金融學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    95210.pdf698KbAdobe PDF1095View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback